# SDR K11A2020060852401

- Difficulty date: May 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 63,672 hours, 48,757 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Multiplier
- Part number: 2041853
- Part serial: 871045
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT RIGHT PACK TRIP OFF LIGHT ILLUMINATED, AFTER RESET THE RT PACK WILL NOT RETURN TO OPERATE.
